# SDR 03FDEA02180

- Difficulty date: December 11, 2003
- Submitted: December 16, 2003
- Operation: Air carrier
- Aircraft: N222FE
- Make and model: Boeing 727-200
- Aircraft serial: 20933
- Aircraft time: 51,607 hours, 33,296 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 651781213
- Part serial: FM2535
- Condition: Malfunctioned
- Location: Nlg
- Part time: 12,225 hours, 6,472 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE GEAR DID NOT EXTEND ON 1ST TRY.  RECYCLED GEAR AND IT CAME DOWN.  JACKED NOSE GEAR PER 727-200 MM 07-11-000-2.  REMOVED AND REPLACED NOSE GEAR ACTUATOR PER 727-200 MM 32-33-001-4.  LUBRICATED ALL GEAR COMPONENTS.  REMOVED AND REPLACED LANDING GEAR ACC WARNING UNIT.  PERFORMED NOSE GEAR EXTENSION AND RETRACTION PER 727-200 MM 32-33-000-5.  GROUND OPS CHECKS NORMAL.  LEAK CHECKS GOOD.  REMOVED MAIN GEAR PINS AND TAIL SKID.  RETURNED A/C TO SERVICE.
